MathSciNet Relay Station
MathSciNet bibliographic data
MR920943 (89a:20028) 20E06 (05C10 05C25 20E26)
Shirvani, M. On residually finite graph products. J. Pure Appl. Algebra 49 (1987), no. 3, 281–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement